# SDR 22AA201000066

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 47819
- Condition: Cracked
- Location: Zone 100
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, LOWER FUSELAGE, ALONG LONGERON 44L, ALONG STA 1701 FUSELAGE SKIN FOUND CRACKED THROUGH. NON-ROUTINE NR 0425, CRACK AREA AT LONGERON 44L ALONG STATION 1701 FUSELAGE SKIN REPAIRED IAW SRM 53-20-00 FIGURE 6 VOLUME I REVISION 96.
